# SDR DHL2002365009

- Difficulty date: August 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 35200002
- Part serial: SEETEXT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CARGO COMPARTMENT FIRE BOTTLES #1 AND #2 MI AMBER.  SQUIB TEST GOOD. TRANSFERRED TO DMI #10280 AS PER MEL 26-23-01, CAT C. NOTIFIED MXC, PLACARD INSTALLED.REPLACED CARGO COMPARTMENT FIRE BOTTLES (S/N'S OFF: 00056K1 & 00101K1) & DISCHARGE CARTRIDGES IAW M/M26-23-11 AND M/M 26-23-12; OPS CHECKED GOOD. THIS CLEARS DMI# 10280. PLACARDS REMOVED.
